# SDR DL76G000932

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 4,980 hours, 800 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 434093003
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN COCKPIT UPON SHUTDOWN.  FOUND SHORTED AND BURNT DIODE CAPSULE IN RT MLG INDICATOR LIGHT.  ALSO, LENS WAS PUSHED IN AND STUCK.  REPLACED LIGHT ASSY, CHECKS OK.
